# SDR 96ZZZX3370

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9313V
- Make and model: Mooney M20C
- Aircraft serial: 690091
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Part number: 540015001
- Condition: Rusty
- Location: Nlg
- Part time: 2,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DISASSEMBLY TO CHANGE NLG BISCUITS, FOUND CORROSION INSIDE FITTING WHICH GOES UP THROUGH BISCUITS - MAIN GEAR WERE OK.  RUST APPEARS TO HAVE PENETRATED OVER HALF WAY THROUGH TUBE WALL.  SUBMITTER RECOMMENDS PERIODIC INSPECTION AND PERIODIC ADDITION OF LINSEED OIL IN CAVITY.  NEW PARTS WERE PAINTED OUTSIDE, BUT NO PAINT IN TUBE.  TUBE POINTS UPWARD, SO WATER OR MOISTURE WILL NOT DRAIN OUT.  ESTIMATE PART TIS:  2,656.0/27 YEARS.
